MathSciNet Relay Station
MathSciNet bibliographic data
MR1949875 (2003i:30025) 30C45 (30C20)
Prokhorov, Dmitri V.; Szynal, Jan Directional convexity of level lines for functions convex in a given direction. Proc. Amer. Math. Soc. 131 (2003), no. 5, 1453–1457 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement